# SDR UPS97823199

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4753360502
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 832 RBL 69 BELOW FLOOR ABOVE TANK, INTERCOSTAL CLIP IS CRACKED.  REMOVED AND REPLACED CLIP IAW SRM 51-1-29D AND FABRICATED DWG475336O.
